# SDR USAA050004A

- Difficulty date: May 1, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 53,242 hours, 40,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.250 INCH CRACK FOUND AT STA 328 AND S17R ON SKIN. INSTALLED "TEXAS" PATCH PER SRM 53-10-01 FIG. 202
